# SDR QXEA2014060900452

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 14,576 hours, 15,979 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR NR 7 AFT STOP FITTING ARE CORRODED. C/W FORM M-184 CORROSION REPORT.  REMOVED DAMAGED NUT PLATES ON AFT SERVICE DOOR STOP FITTING NR 7 LOCATIONS B AND D AND INSTALLED NUTS, IAW SRM 52-00-00 ALLOW DAMAGE.
